dentist-icon
Purple tongue - urgent
Why is my husband's tongue suddenly ppl purplish in colour? Please see attached photo He is on doxycycline since a week. He also was in contact with some beaching powder today. He has no other pain etc. We are really curious and worried
135 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Please consult a physician as it is related to the treatment he is undergoing
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced dentist online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +102
Consult with a dentist
Online now
This most can occur due to the side effects of Doxycycline that usually causes discoloration in the teeth n lips. If the discoloration doesn't subside 3-5 days after the medication has stopped....visit a dentist asap
Next Steps
donot panic. visit a dentist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi,it could be due to doxycycline,but if he has been in touch with bleaching powder,consultation with a dentist in person should be done asap.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.